# SDR AT9900551

- Difficulty date: August 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Disconnected
- Location: Tail Cone
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAILCONE UNSAFE LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO ATLANTA.  RE-INSERTED CABLE BALL END INTO TAILCONE RELEASE HANDLE IAW MM 52-21.  RII ACCOMPLISHED.
